Jump to content

REFLUX and Constant Tingling ...Or HeeBee Jeebees =//


Recommended Posts

Hello Buddies :)

 

I was reading a tread and I notice a couple members where dealing with Reflux. Is this something that is a direct result from taking the Benzo's OR is it only part of the withdrawals ~?? I ask because I had the Nissen surgery back in 1996 and again in 1997 after 15 years taking meds for the G.E.R.D.

 

Currently I am going NUTS with the tingling/pins and needles OR has I call them the HeeBee JeeBees because it also feels like something is crawling under my skin.

 

Thanks so much for your replies :)

 

Noreen

Link to comment
Share on other sites

Yes, I believe that the benzos play a major role with reflux. The benzos weaken the LES which creates reflux as you are aware. I have no doubt the benzos caused my reflux both directly and indirectly. I had the NISSEN done last week. Thus far I am very thankful! NO more heartburn!!!

 

Yoda

Link to comment
Share on other sites

Yes, I believe that the benzos play a major role with reflux. The benzos weaken the LES which creates reflux as you are aware. I have no doubt the benzos caused my reflux both directly and indirectly. I had the NISSEN done last week. Thus far I am very thankful! NO more heartburn!!!

 

Yoda

 

OMGosh Yoda... I too know the feeling of heartburn =// All those years and NO doctor of mine associated it with the benzo's =(( THE surgery I had also AFTER so many bouts of not being able to swallow and choking on my own saliva. I can't even begin to tell you what I have gone through before I had the NISSEN surgery. When I had it ... this surgery was new. Then what I have gone through since the surgery. I have not had problems with the G.E.R.D. although I don't absorb Magnesium or Calcium and Potassium =// Currently am seeking help for the issue caused by the lack of these MUST have minerals.

 

 

Thanks so much for sharing... wow... at least I know why now :) 

Link to comment
Share on other sites

Also... I wish you a speedy recovery... I wasn't able to eat for 3 months... and then they brought on the bread and meat :) I had lost a lot of weight in that 3 months too. I remember LIFE was so good after the surgery also. I didn't mine having to eat baby food *winks*
Link to comment
Share on other sites

You are welcome! Could you burp after the surgery? Thanks!!!

 

Nooooo... I couldn't and ... 6 months after the surgery was my doctor gave me a clean bill of health... 5 days later I went to a Sears store to buy a iron and the selves the iron was on came toppling down on me. I had rupture the surgery site and had to be cut open from my sternum to my belly button =// Then the saga began again. I had to have several other surgeries to tighten up the esophagus (the part close to the stomach) ... because I was having acid coming up again and it was going into my lungs and scarring them. KEEP in mind I was taking the benzo's still. Sooooo I can now say I know why I had G.E.R.D. to begin with because I sure don't have it now... thank God :)

 

It is amazing to me all that the benzo's can create within ourselves. I have had a irregular heart rate for about 20 years at least and NOW I am finding out it does go back to the benzo's and a magnesium deficiency...  :-X

 

Feel free to ask me any questions regarding the NISSEN or G.E.R.D..... I am finding out I can be more helpful than I had first thought when joining :)

Link to comment
Share on other sites

  • 9 months later...

I have battled acid reflux while on benzos and while tapering too quickly from them.  Been taking PPI's for about 4.5 years.  Klonopin (the benzo I am on) has also caused weight loss and indigestion.  Never knew it could cause digestive issues or I wouldn't have gone on it.  (Of course, had I known it was a Tranquilizer, I wouldn't have gone on it either.)

 

fg

Link to comment
Share on other sites

×
×
  • Create New...